# SDR SWAA2023031097734

- Difficulty date: February 1, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD BS 500+1' TO BS 500+19' RBL 23 WL 156<[01] ATTACHED PHOTO;[02] EVALUATED CORROSION ON SHIELD BS 500+1 TO BS 500+19 RBL 23 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[03] VERIFIED STEPS 1; 2 AND MEASUREMENT FIELD.;[04] REMOVED DAMAGED FCB AFT SHIELD BS492 TO BS500A; RBL23; WL156 PER SRM 51-40-02-0G-0.;[05] LOCATED AND DRILLED AND INSTALLED NUTPLATES ON NEW FCB AFT SHIELD BS492 TO BS500A; RBL23; WL156. PER DWG 143A0080; SRM 51-40-05-0G-0 AND SRM 51-40-02-0G-0. OK TO INSTALL.;[06] VERIFIED CORRECTIVE ACTION 5;[07] INSTALLED NEW FCB AFT SHIELD BS492 TO BS500A; RBL23; WL156. PER DWG 143A0080 AND SRM 51-40-02-0G-0.;[08] VERIFIED CORRECTIVE ACTION 7
